# SDR FDEA202010142662

- Difficulty date: October 14, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB11706
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING, INNER SURFACE, SKIN STIFFENER IS CRACKED AT STA XOS 697. REPAIRED STIFFENER, PER EA 8-5710-T0357549 "WINGS-BASIC WING STRUCTURE-RT WING LEADING EDGE UPPER STRINGER CRACKED AT XOS 696-REPAIR".
